# SDR REXA2018082860723

- Difficulty date: August 26, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 24,952 hours, 17,720 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: Intermittent
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LOCATOR TRANSMITTER (ELT) CONTINUE INTERMITTENT.    REMOVED & REPLCAED THE ELT UNIT IAW AMM 25-62-02.  OPS CHECKED GOOD IAW AMM 25-62-02,  FUNCTIONAL CHECKED.
